American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 4, Issue 6

Open AccessArticle
Business Expectations Survey in Nigeria: Its Techniques, Uses and Challenges
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 169-172. DOI: 10.12691/ajams-4-6-1
Pub. Date: October 31, 2016Views: 5513Downloads: 3813
Open AccessArticle
An Absorbing Markov Chain Model for Problem-Solving
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 173-177. DOI: 10.12691/ajams-4-6-2
Pub. Date: December 23, 2016Views: 8044Downloads: 5699
Open AccessArticle
Statistical Approach to the Link between Internal Service Quality and Employee Job Satisfaction: A Case Study
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 178-184. DOI: 10.12691/ajams-4-6-3
Pub. Date: December 29, 2016Views: 14925Downloads: 10880Citations: 1
Open AccessArticle
Coincidences, Goodness of Fit Test and Confidence Interval for Poisson Distribution Parameter via Coincidence
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 185-193. DOI: 10.12691/ajams-4-6-4
Pub. Date: January 03, 2017Views: 6980Downloads: 4367
Open AccessArticle
Multiple Stenotic Effect on Blood Flow Characteristics in Presence of Slip Velocity
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 194-198. DOI: 10.12691/ajams-4-6-5
Pub. Date: January 07, 2017Views: 8754Downloads: 6649